# SDR REXA2020042800544

- Difficulty date: April 11, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 27,864 hours, 19,729 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Angle
- Part number: SH670324293
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE ANGLES @ FS 333.00 24L -24R CORRODED.                                                        
REMOVED & REPLACED SPLICE ANGLES @ 333.00 24L-24R & CLEATS AT 333 STR26R 27 26L & 25L IAW CRJ 900 SRM 51-42-21-001-001-A01, 51-42-06-001- 001-A01. 
ADDITIONAL PART REPLACED: SH670-32429-4
